# SDR CA011122001

- Difficulty date: November 8, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Part time: 20,199 hours, 15,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE DISCOVERED CRACK ON THE RT AND LT SIDE OF THE FLOOR SUPPORT ANGLE FOR THE COCKPIT FLOOR. THE CRACKS RUN FROM A RADIUS CUT OUT TO THE FIRST ADJACENT RIVET IN THE HORIZONTAL FLANGE. CRACK IS JUST FORWARD OF THE POST AT FS280 IN THE COCKPIT ENTRANCE FLOOR SUPPORT ANGLE.
